MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CRUCIATE RETAINING (CR) STANDARD RIGHT SIZE 5; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CRUCIATE RETAINING (CR) STANDARD RIGHT SIZE 5; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2023-00277.D10 medical devices: articular surface fixed bearing (cr) right 11 mm height catalog#: 42521000411 lot#: 64248971.Tibia cemented 5 degree stemmed right size c catalog#: 42532006402 lot#: 64249464.All poly patella cemented 29 mm diameter catalog#: 42540000029 lot#: 64297023.G2 foreign source: united kingdom.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a right knee arthroplasty.Subsequently, patient fell into a hole and ruptured her ligaments.The patient was revised approximately four years post-implantation due to knee dislocation.No additional patient consequences were reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Suggested component code: mechanical (04) - femur.Reported event was confirmed by review of medical records.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: dislocation.It was reported the patient tripped in a pot hole which lead to the dislocation of the knee.The root cause of the reported event is due to a human factors issue and there was no device problem found.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMUR CEMENTED CRUCIATE RETAINING (CR) STANDARD RIGHT SIZE 5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17923100
Report Number3007963827-2023-00276
Device Sequence Number2893745
Product Code JWH
UDI-Device Identifier00889024230323
UDI-Public(01)00889024230323(17)280930(10)64101625
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42502605802
Device Lot Number64101625
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer01/25/2024
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight99 KG